Claratyne offers 24 hour relief from the symptoms of hayfever, year round allergies and chronic urticaria (hives); and it doesn’t cause drowsiness. One daily dose provides rapid relief from: Sneezing Runny nose Watery, itchy eyes Itchy rash
ACTIVE INGREDIENTS: Loratadine 10mg
DOSAGE Adults and children over 12: One tablet daily. Children under 12 Years: use Claratyne Syrup
WARNINGS This product should not be used when pregnant or breast feeding except when advised by your doctor or pharmacist.
Do not use this product: For children under 12 years of age, if foil seal is broken, more than the recommended dose, with other antihistamines. Consult your doctor before use: If you have liver disease. Keep out of reach of children and consult your doctor or pharmacist if symptoms persist after 5 days. Contains Lactose.